Welchol and synthroid

Common Questions and Answers about Welchol and synthroid

welchol

0 in a very short time and that your thryoid can start to show growths and nodules in a couple of months? Mine did. My doctor started me on Welchol for chlorestoral in the rance of 180 total. It did drop the chlorestoral. However my doctor did not test my Thryoid either before or after the new drug even though I asked several times. A couple of months later he noticed a growth. He did not test then either. Next month I begged for an ultrasound and the results were not good. Still no TSH.
While you wait for the dotor ot answer: Like all the rest, foods/drinks (and coffee), vitamins, and other drugs, take Welchol hours away from your thyroid medication. Welchol can make it harder for your body to absorb certain other medications, including levothyroxine/Synthroid. So as long as you take them both far apart from each other, you should be fine. Low Vitamin D, did you tell the doctor? Will you be taking supplements to build up your low V-D, I presume.
The benefits of it over statins is that is is not processed in the liver and does not enter the bloodstream. It is supposed to bind with bile duct acid and lower cholesteral in the digestive track. Did your cholesteral spike after treatment? Did it go down any after a while? I was shocked when my doctor told me my cholesteral was 318!!! My LDL was higher than my total cholesteral has ever been!
was not absorbing int my system), Welchol, Tricor, Lipitor, nasonex, and I have just started taking Erythromycin just started 2nd week : Meds have tried that didn't help Reglan (allergic reaction), Prilosec, zantac, probiotic program. Does anyone have any other things that I can try that I have not tried?
took them a year to figure it out but definitely related to rise in TSH even on Synthroid as symptoms increased and I told them this b4 I even knew my TSH had risen after partial thyroidectomy .. so no longer a coincidence for me .. that + increased constipation. Endo said muscle cramps are symptom of hypo. Not sure if any of this helps but wanted to mention it.
They had started me on synthroid as my numbers started to rise and as they increased my synthroid the numbers kept rising. After starting on synthyroid, I began having numbness in my hands and feet at night, trouble sleeping and irratic emotions. At the point my tsh was 58.09, I began having numbness/tingling throughout the day, dramatic change in skin and hair texture, extreme bloating and irratic moods.
When I was first dx'd hypo (TSH of 55+) -- I, literally, felt like death warmed over. I was started on Synthroid and even though it turned out that wasn't the best med for me, I stayed on it until I saw my endo, who put me on generic levo and cytomel......... wow -- I felt so much better, I thought I'd died and gone to heaven............ but as my thyroid died off and made less hormones, my med had to be adjusted again, and again, and again.........
Some other meds that effect synthroid treatment include certain cholesterol meds (welchol, cholestyramine, ?zetia), Zoloft, and estrogens.
My doc says this is normal and to continue with Synthroid 100. Having read yesterday a few comments that 1 is a better goal, I am going to suggest to go up on my med. I have also been experiencing severe itching at night on my feet and calves. My kids get a big kick out of this, although it is hard to make light of it. I saw someone write about Urticaria and had no idea this could be related. Does anyone have twitching muscles when they get hypo? Could I have a heavy metal problem?
Five months after the implant I elected to have the swine flu vaccination which resulted in a numb feeling and tingling in the extremities along with diarrhea and dizziness that subsided after a few days. Since then the tingling has combined with the aching in the lower extremities and progressed upward to include the thighs. Exercise makes all of the symptoms worse, as I experience severe aching and muscle twitching after any kind of physical activity.
MedHelp Health Answers